# SDR COMA0670136

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10090
- Aircraft time: 8,236 hours, 6,262 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5039 - DURING CLIMBOUT OF CVG THE RIGHT ENGINE INDICATED A VIBRATION OF 2.4, FLIGHT RETURNED TO THE FIELD.  REPLACED THE RIGHT ENGINE FAN BLADES (28 EA).
